# SDR CA110324005

- Difficulty date: March 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 9,155 hours
- Engine: Ge CF348E5A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) CREW REPORTED FLAP FAIL MESSAGE ON APPROACH.  A GO AROUND WAS CONDUCTED AND THE QRH CHECKLIST WAS COMPLETED BEFORE THE FLIGHT CONTINUED ONTO DESTINATION.  REPLACED TRIPPED ACTUATOR AT 3L POSITION IAW J/C E17-27-51-01-000-801A AND E17-27-51-01-400-801-A.  ACTUATOR PN OFF: C154812-2, SN 1250, TC 20110324005.
